| Model Number |
96570-019 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of deformity inside the tip.The introducer tip id was measured using a keyence vision scope to be 0.030 inches, the specification has the id to be 0.039 to 0.042 inches.A 0.038 inch guide wire was inserted and stopped at the tip.The instructions for use states that the introducer should accept a 0.038 inch guide wire.Reason for return was confirmed.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-medicus one piece femoral arterial cannula, it was reported that the hole in front of the introducer was blocked, preventing the guide wire from passing through.The device was replaced.There was no patient involvement, so no adverse effect occurred.